MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL C/U {} DYONICS POWER II; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL C/U {} DYONICS POWER II; ARTHROSCOPE
Model Number 72200873SR
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that device presented a short circuit with the smell of smoke, before the case and no patient involved.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Product failed functional testing with a short circuit error.Complaint of "short circuit" error message and burnt smell was confirmed.Cause of errors is a shorted electronic component on the main digital pcb.Burnt smell was caused by burnt resistor on main pcb.Product passed functional testing with a known good main pcb installed.

Brand Name
SVCE REPL C/U {} DYONICS POWER II
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7162822
Report Number1643264-2018-00014
Device Sequence Number13816761
Product Code HRX
UDI-Device Identifier00885556624197
UDI-Public(01)00885556624197
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K062849
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number72200873SR
Device Catalogue Number72200873SR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2018
Initial Date Received by Manufacturer 12/14/2017
Supplement Date Received by Manufacturer02/14/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1